MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "on (b)(6) 2025, emergency icu, peking union medical college hospital, the doctor found the swg remove is difficult after insertion.After that he found the swg kinked during use on the same patient.It happened in two consecutive cases." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00361 and 3006425876-2025-00374.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "on (b)(6) 2025, emergency icu, (b)(6) hospital, the doctor found the swg remove is difficult after insertion.After that he found the swg kinked during use on the same patient.It happened in two consecutive cases." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00374.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire and one 2-lumen 12fr x 20cm catheter.Signs of use in the form of biological material were observed.Visual analysis revealed that the guide wire contained multiple kinks on the body.The distal j-bend is slightly misshapen.Microscopic examination confirmed the kinks.The distal and proximal welds were present and were observed to be full and spherical.The kink in the guide wire were located 190mm, 238mm, 350mm, 430mm, 480mm, 660mm, and 663mm from the proximal tip.The overall length of the guide wire measured 683mm, which is within the specification of 678mm -688mm per product drawing.The outer diameter of the guide wire measured 0.855mm which is within the specification of 0.838mm-0.877 per guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "thread tip of catheter over guidewire.Sufficient guidewire length must remain exposed at hub end of catheter to maintain a firm grip on guidewire".The guide wire was inserted through the returned 2-lumen 17fr x 20cm catheter.The undamaged portion passed through with no resistance.Resistance was encountered at the location of the kinking.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report that the guide wire kinked during use was confirmed through examination of the returned sample.The guide wire was kinked in multiple locations across the body.The guidewire met all relevant dimensional requirements.Functional testing revealed resistance at the location of the kinks when passed through the returned 2-lumen 12fr x 20cm catheter.A device history record review did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, the likely root cause for this event appears consistent with unintentional user error.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21825431
Report Number3006425876-2025-00361
Device Sequence Number4211046
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)240212(17)251124(10)71F24B0161(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Catalogue NumberCS-25122-F
Device Lot Number71F24B0161
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer05/05/2025
06/06/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date05/14/2025
06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown